Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4777
Title: Uniform integrability: an introduction
Authors: Diestel, Joe
Issue Date: 1991
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Joe Diestel, “Uniform integrability: an introduction”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 23 (1991), pp. 41-80.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
23 (1991)
Type: Article
URI: http://hdl.handle.net/10077/4777
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.23 (1991)

Files in This Item:
File Description SizeFormat
DiestelRendMat23.pdf2.77 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

835
Last Week
1
Last month
3
checked on Oct 21, 2020

Download(s) 20

4,872
Last Week
2
Last month
8
checked on Oct 21, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.